Self-trapping transition for a nonlinear impurity within a linear chain
Artículo

Open/ Download
Publication date
2014Metadata
Show full item record
Cómo citar
Yue, Haitian
Cómo citar
Self-trapping transition for a nonlinear impurity within a linear chain
Abstract
© 2014 AIP Publishing LLC.In the present work, we revisit the issue of the self-trapping dynamical transition at a nonlinear impurity embedded in an otherwise linear lattice. For our Schrödinger chain example, we present rigorous arguments that establish necessary conditions and corresponding parametric bounds for the transition between linear decay and nonlinear persistence of a defect mode. The proofs combine a contraction mapping approach applied to the fully dynamical problem in the case of a 3D-lattice, together with variational arguments for the derivation of parametric bounds for the creation of stationary states associated with the expected fate of the self-trapping dynamical transition. The results are relevant for both power law nonlinearities and saturable ones. The analytical results are corroborated by numerical computations. The latter are performed for cases of different dimension.
Indexation
Artículo de publicación SCOPUS
Identifier
URI: https://repositorio.uchile.cl/handle/2250/155131
DOI: 10.1063/1.4896565
ISSN: 00222488
Quote Item
Journal of Mathematical Physics, Volumen 55, Issue 10, 2018,
Collections